# SDR DALA1013349995

- Difficulty date: June 12, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 88,717 hours, 80,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHTS IN CAT WALK AFT 2 LAMPS INOP.  FOUND LIGHTS ASSY CIRCUIT BAD. R & R AFT AND MIDDLE LIGHT ASSEMBLIES IAW WDM 33-51-03 AND AMM 33-53-00.  OPS CHECK OF LIGHTS NOW ALL CHECK GOOD.
